Journal of Function Spaces

Journal of Function Spaces / 2021 / Article
Special Issue

Developments in Geometric Function Theory

View this Special Issue

Research Article | Open Access

Volume 2021 |Article ID 9991460 | https://doi.org/10.1155/2021/9991460

Hai-Yan Zhang, Huo Tang, "A Study of Fourth-Order Hankel Determinants for Starlike Functions Connected with the Sine Function", Journal of Function Spaces, vol. 2021, Article ID 9991460, 8 pages, 2021. https://doi.org/10.1155/2021/9991460

A Study of Fourth-Order Hankel Determinants for Starlike Functions Connected with the Sine Function

Academic Editor: Teodor Bulboaca
Received11 Mar 2021
Revised09 Apr 2021
Accepted16 Apr 2021
Published24 Apr 2021

Abstract

In this paper, upper bounds for the fourth-order Hankel determinant for the function class associated with the sine function are given.

1. Introduction

Let denote the class of functions which are analytic in the open unit disk of the form and let denote the subclass of consisting of univalent functions.

Suppose that is the class of analytic functions normalized by and satisfying the condition

Assume that and are two analytic functions in . Then, we say that the function is subordinate to the function , and we write if there exists a Schwarz function with and , such that (see [1])

In 2018, Cho et al. [2] introduced the following function class : which implies that the quantity lies in an eight-shaped region in the right-half plane.

In 1976, Noonan and Thomas [3] stated the Hankel determinant for and of functions as follows:

In particular, we have

Since thus

We note that is the well-known Fekete-Szegö functional (see [46]).

In recent years, many papers have been devoted to finding upper bounds for the second-order Hankel determinant and the third-order Hankel determinant , whose elements are various classes of analytic functions; it is worth mentioning that [720]. For instance, Murugusundaramoorthy and Bulboacă [21] defined a new subclass of analytic functions and got upper bounds for the Fekete-Szegö functional and the Hankel determinant of order two for Islam et al. [22] examined the -analog of starlike functions connected with a trigonometric sine function and discussed some interesting geometric properties, such as the well-known problems of Fekete-Szegö, the necessary and sufficient condition, the growth and distortion bound, closure theorem, and convolution results with partial sums for this class. Zaprawa et al. [23] obtained the bound of the third Hankel determinant for the univalent starlike functions. Very recently, Arif et al. [24] studied the problem of fourth Hankel determinant for the first time for the class of bounded turning functions and successfully obtained the bound of . Recently, Khan et al. [25] discussed some classes of functions with bounded turning which are connected to the sine functions and obtained upper bounds for the third- and fourth-order Hankel determinants related to such classes. Inspired by the aforementioned works, in this paper, we mainly investigate upper bounds for the fourth-order Hankel determinant for the function class associated with the sine function.

2. Main Results

By proving our desired results, we need the following lemmas.

Lemma 1 (see [26]). If, then exists somewith, such that

Lemma 2 (see [27]). Let, then

Lemma 3 (see [28]). Let, then we have

We now state and prove the main results of our present investigation.

Theorem 4. If the functionand of the form ((1)), then

Proof. Since , according to subordination relationship, thus there exists a Schwarz function with and , satisfying Here, Now, we define a function It is easy to see that and On the other hand, Comparing the coefficients of between equations (15) and (18), we obtain Applying Lemma 2, we easily get Let ; by using Lemma 3, we show also, let obviously, we find Setting , we have , and so, has a maximum value attained at also which is Let , according to Lemma 3, we obtain Putting we get Therefore, the function has a maximum value attained at also which is Let , in view of Lemma 3, we have that Taking we obtain Thus, is the root of the function and ; we are easy to see that the function has a maximum value attained at also which is Let , by virtue of Lemma 3, we have that Letting so we get Thus, the function has a maximum value attained at also which is Hence, the proof is complete.

Theorem 5. If the functionand of the form ((1)), then we have

Proof. Applying equation (21), we have Then, by applying Lemma 1, we get Suppose that Then, using the triangle inequality, we obtain Suppose then for any and , we get which means that is an increasing function on the closed interval [0,1] about . Therefore, the function can get the maximum value at , that is, So, obviously, Hence, the proof is complete.

Theorem 6. If the functionand of the form ((1)), then we have

Proof. From (21), we have Now, in view of Lemma 1, we get Let Then, using the triangle inequality, we deduce that Assume that Therefore, for any and we have that is, is an decreasing function on the closed interval [0,1] about . This implies that the maximum value of occurs at which is Define we clearly see that the function has a maximum value attained at also which is Hence, the proof is complete.

Theorem 7. If the functionand of the form ((1)), then we have

Proof. Let , then by equation (21), we get Now, in terms of Lemma 1, we obtain Let Then, using the triangle inequality, we get Setting then, for any and we have which implies that increases on the closed interval [0,1] about . That is, that has a maximum value at which is Putting then we have If then the root is Also, since so the function can take the maximum value at which is Hence, the proof is complete.

Theorem 8. If the functionand of the form ((1)), then we have

Proof. Let , then by using (21), we have Let , according to Lemma 3, we obtain Taking Then, we have which implies that increases on the closed interval [0,2] about . Namely, the maximum value of attains at also which is The proof of Theorem 8 is completed.

Theorem 9. If the functionand of the form ((1)), then we have

Proof. Assume that , then from (21), we obtain Next, by virtue of Lemma 3, we obtain Setting Then, we have Let , we get or and , which implies that the maximum value of attains at also which is Hence, the proof is complete.

Theorem 10. If the functionand of the form ((1)), then we have

Proof. Assume that , then from (21), we obtain Next, in terms of Lemma 3, we obtain Putting Then, for any we have , which means that the maximum value of arrives at also which is Hence, the proof is complete.

Theorem 11. If the functionand of the form ((1)), then we have

Proof. Because of then, by applying the triangle inequality, we get Next, substituting (13) and (39)–(78) into (85), we easily obtain the desired assertion (83).

3. Conclusion

In the present paper, we mainly get upper bounds of the fourth-order Hankel determinant of starlike functions connected with the sine function. However, the results obtained in this paper are not sharp. In the future, we will consider the sharpness of the results. Also, we can discuss the related research of the fifth-order Hankel determinant and fifth-order Toeplitz determinant for this function class.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Acknowledgments

The present investigation was partly supported by the National Natural Science Foundation of the People’s Republic of China under Grant 11561001, the Program for Young Talents of Science and Technology in Universities of Inner Mongolia Autonomous Region under Grant NJYT-18-A14, the Natural Science Foundation of Inner Mongolia of the People’s Republic of China under Grant 2018MS01026, and the Higher School Foundation of Inner Mongolia of the People’s Republic of China under Grant NJZY20200.

References

  1. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, no. 225, CRC Press, New York and Basel, 2000. View at: Publisher Site
  2. N. E. Cho, V. Kumar, S. S. Kumar, and V. Ravichandran, “Radius problems for starlike functions associated with the sine function,” Bulletin of the Iranian Mathematical Society, vol. 45, no. 1, pp. 213–232, 2019. View at: Publisher Site | Google Scholar
  3. J. W. Noonan and D. K. Thomas, “On the second Hankel determinant of areally mean -valent functions,” Transactions of the American Mathematical Society, vol. 223, no. 2, pp. 337–346, 1976. View at: Publisher Site | Google Scholar
  4. M. Fekete and G. Szegö, “Eine Bemerkung Über Ungerade schlichte Funktionen,” Journal of the london mathematical society, vol. s1-8, no. 2, pp. 85–89, 1933. View at: Publisher Site | Google Scholar
  5. W. Koepf, “On the Fekete-Szego problem for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 101, pp. 89–95, 1987. View at: Google Scholar
  6. W. Koepf, “On the Fekete-Szego problem for close-to-convex functions II,” Archiv der Mathematik, vol. 49, no. 5, pp. 420–433, 1987. View at: Publisher Site | Google Scholar
  7. D. K. Thomas and S. Abdul Halim, “Retracted article: Toeplitz matrices whose elements are the coefficients of starlike and close-to-convex functions,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 40, no. 4, article 385, pp. 1781–1790, 2017. View at: Publisher Site | Google Scholar
  8. K. O. Babalola, “On Hankel determinant for some classes of univalent functions,” in Inequality Theory and Applications, Y. J. Cho, J. K. Kim, and S. S. Dragomir, Eds., vol. 6, pp. 1–7, University of Ilorin, 2010. View at: Google Scholar
  9. D. Bansal, “Upper bound of second Hankel determinant for a new class of analytic functions,” Applied Mathematics Letters, vol. 26, no. 1, pp. 103–107, 2013. View at: Publisher Site | Google Scholar
  10. D. Bansal, S. Maharana, and J. K. Prajapat, “Third order Hankel determinant for certain univalent functions,” Journal of the Korean Mathematical Society, vol. 52, no. 6, pp. 1139–1148, 2015. View at: Publisher Site | Google Scholar
  11. A. Janteng, S. Halim, and M. Darus, “Coefficient inequality for a function whose derivative has a positive real part,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, 2006. View at: Google Scholar
  12. S. Janteng, A. Halim, and M. Darus, “Hankel determinant for starlike and convex functions,” International Journal of Mathematical Analysis, vol. 13, no. 1, pp. 619–625, 2007. View at: Google Scholar
  13. S. K. Lee, V. Ravichandran, and S. Supramaniam, “Bounds for the second Hankel determinant of certain univalent functions,” Journal of inequalities and Applications, vol. 2013, no. 1, Article ID 729, 2013. View at: Publisher Site | Google Scholar
  14. M. Raza and S. N. Malik, “Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli,” Journal of Inequalities and Applications, vol. 2013, no. 1, Article ID 2378, 8 pages, 2013. View at: Publisher Site | Google Scholar
  15. P. Zaprawa, “Third Hankel determinants for subclasses of univalent functions,” Mediterranean Journal of Mathematics, vol. 14, no. 1, 2017. View at: Publisher Site | Google Scholar
  16. H. Y. Zhang, H. Tang, and L. N. Ma, “Upper bound of third Hankel determinant for a class of analytic functions,” Pure and Applied Mathematics, vol. 33, no. 2, pp. 211–220, 2017. View at: Google Scholar
  17. S. Mahmood, H. M. Srivastava, N. Khan, Q. Z. Ahmad, B. Khan, and I. Ali, “Upper bound of the third Hankel determinant for a subclass of q-starlike functions,” Symmetry, vol. 11, no. 3, p. 347, 2019. View at: Publisher Site | Google Scholar
  18. L. Shi, I. Ali, M. Arif, N. E. Cho, S. Hussain, and H. Khan, “A study of third Hankel determinant problem for certain subfamilies of analytic functions involving cardioid domain,” Mathematics, vol. 7, no. 5, p. 418, 2019. View at: Publisher Site | Google Scholar
  19. L. Shi, H. M. Srivastava, M. Arif, S. Hussain, and H. Khan, “An investigation of the third Hankel determinant problem for certain subfamilies of univalent functions involving the exponential function,” Symmetry, vol. 11, no. 5, p. 598, 2019. View at: Publisher Site | Google Scholar
  20. S. K. Lee, K. Khatter, and V. Ravichandran, “Radius of starlikeness for classes of analytic functions,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 43, no. 6, article 1028, pp. 4469–4493, 2020. View at: Publisher Site | Google Scholar
  21. G. Murugusundaramoorthy and T. Bulboacă, “Hankel determinants for new subclasses of analytic functions related to a shell shaped region,” Mathematics, vol. 8, no. 6, p. 1041, 2020. View at: Publisher Site | Google Scholar
  22. S. Islam, M. G. Khan, B. Ahmad, M. Arif, and R. Chinram, “Q-extension of starlike functions subordinated with a trigonometric sine function,” Mathematics, vol. 8, no. 10, p. 1676, 2020. View at: Publisher Site | Google Scholar
  23. P. Zaprawa, M. Obradović, and N. Tuneski, “Third Hankel determinant for univalent starlike functions,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, vol. 115, no. 2, pp. 1–6, 2021. View at: Publisher Site | Google Scholar
  24. M. Arif, L. Rani, M. Raza, and P. Zaprawa, “Fourth Hankel determinant for the family of functions with bounded turning,” Bulletin of the Korean Mathematical Society, vol. 55, no. 6, pp. 1703–1711, 2018. View at: Publisher Site | Google Scholar
  25. M. G. Khan, B. Ahmad, J. Sokol et al., “Coefficient problems in a class of functions with bounded turning associated with sine function,” European Journal of Pure and Applied Mathematics, vol. 14, no. 1, pp. 53–64, 2021. View at: Publisher Site | Google Scholar
  26. R. J. Libera and E. J. Zlotkiewicz, “Coefficient bounds for the inverse of a function with derivative in ,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 251–257, 1983. View at: Google Scholar
  27. V. Ravichandran and S. Verma, “Bound for the fifth coefficient of certain starlike functions,” Comptes Rendus Mathematique, vol. 353, no. 6, pp. 505–510, 2015. View at: Publisher Site | Google Scholar
  28. C. Pommerenke, “Univalent functions,” in Mathematik, Lehrbucher, vandenhoeck and Ruprecht, Gottingen, 1975. View at: Google Scholar

Copyright © 2021 Hai-Yan Zhang and Huo Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.